# SDR 05FDEA00162

- Difficulty date: January 25, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 15,815 hours, 8,013 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THROTTLE ADVANCEMENT FOR T/O RECEIVED ENG 1 REVERSER PRESSURIZED.  REJECT NORMAL.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-    CATEGORY: C EXPIRATION: 04FEB05 MEL 78-30-01-A: ENGINE (IDENTIFY 1 OR 2) 1 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION.  REPLACED DIRECTIONAL PILOT VALVE (DPV) AS PRECAUTIONARY PER A300 M/M 78-31-06-2 PARA 3A.  REQUIRES TEST (SYR).  PERFORMED A FUNCTIONAL TEST OF THE DPV PER THE MM 78-31-06-2 PG 208 STEP 7(1).  REACTIVATED NUMBER 1 ENGINE REVERSER AND FUNCTIONAL TEST PER MM 78-31-00 (EWR).
